# SDR ASAA1058041

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,484 hours, 3,720 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU FAILED DURING PUSHBACK.  OPERATED APU NUMEROUS TIMES NO DISCREPANCIES FOUND.  GROUND VERIFICATION CHECKS GOOD REF M/M 49 11 00.
